Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On implanon. Overweight. Negative pregnancy test. What is going on?

I have been on the implanon going on 3 years now and it is due to come out in a few weeks. I am slightly over weight and I know it may not be as affevtive while on birth control . I have been having symptoms like I am pregnant and gaining weight also. I have taken a few home pregnancy tests and they have all came back that possible?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi amanda.
Welcome to HCM.
Implanon is a very effective method of birth control & since there is still some time in its removal you must not worry about pregnancy as the chances of you being pregnant are negligible.
Implanon contain a hormone that mimic to those produced in normal pregnancies. So, you may experience all the pregnancy like symptoms in simple words.
Hope this resolves your query.
Best Regards.
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor